# SDR CALA2023041001078

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 33,392 hours, 3,242 cycles
- System (JASC): 3300 · Lighting System
- Part: Sign
- Part number: 0204110104
- Condition: Unknown
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOORWAY EMERGENCY EXIT LIGHT INOPERATIVE. TROUBLE SHOT AND FOUND DOOR 2R SIGN CONNECTOR DISLODGED. RESECUR E CONNECTOR REF AMM 33-51-02-00A-720A-A. OPERATIONAL TEST SATISFACTORY. WPB SIAEC L7675, REF N/R 38326120 FOR WORK DETAILS.
